Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suffering from PCOS. Taking siphene, progynova, stopped due to acne. Will medications delay periods?

Hello doctor I am 31 years of age. I have a history of polycystic ovaries. For the month of April and May I have taken tab. siphene(100)from day 2 to day 6. Also took tab.progynova (2mg) from day 7 to day 11. Then last month I got my periods on 19th June and I did not take any medicine since I started having too much of acne . I could not go for follicular study while I was taking these medicines. My question is will my periods get delayed bcos I m no more taking these pills. Are there any side effects of these pills I took.
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
your period delay and acne is due to pcos .
it will reveal the sevearity of insulin resistance.
you have to take metformin to correct it.
follicular monitoring is must during ovulation induction.
consult an infertility specialist to conceive soon.
Answered: Mon, 5 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor